DBLP BibTeX Record 'journals/dm/FujishigeMTK04'

@article{DBLP:journals/dm/FujishigeMTK04,
  author    = {Satoru Fujishige and
               Kazuhisa Makino and
               Takashi Takabatake and
               Kenji Kashiwabara},
  title     = {Polybasic polyhedra: structure of polyhedra with edge vectors
               of support size at most 2},
  journal   = {Discrete Mathematics},
  volume    = {280},
  number    = {1-3},
  year      = {2004},
  pages     = {13-27},
  ee        = {http://dx.doi.org/10.1016/j.disc.2003.06.005},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}